# SDR CALA2025100609632

- Difficulty date: September 16, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5120
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS DENT AT STA 246 LBL 14.  INSTALLED REPAIR ON FLIGHT DECK FLOOR WEB STA 246 LBL10 TO RBL 8, REF. SRM 51-40-02-0G-0 AND SRM 53-10-51-2R-2.
